A simultaneous scheme for solving systems of inclusion and equilibrium problems in a real banach space

Lateef Olakunle Jolaoso, Ferdinard Udochukwu Ogbuisi, Olawale Kazeem Oyewole, Oluwatosin Temitope Mewomo*, Prasit Cholamjiak

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we propose an iterative method for approximating a common zero of finite family of m-accretive operators and a common solution of finite family of equilibrium problems simultaneously in a real reflexive, strict convex and smooth Banach space. We prove a strong convergence theorem and also give some applications of our result to approximating solutions of other nonlinear problems in real Banach spaces. As a special case, we obtain a result for approximating the common zero of a finite family of m-accretive operators which is also a common solution of a finite family of equilibrium problems in a real reflexive, strictly convex and smooth Banach space.

Original languageEnglish
Pages (from-to)665-684
Number of pages20
JournalThai Journal of Mathematics
Volume19
Issue number2
Publication statusPublished - Jun 2021
Externally publishedYes

Keywords

  • Equilibrium problem
  • Finite family
  • Fixed point problem
  • Generalized duality mapping
  • Inclusion problem
  • Simultaneous scheme

Fingerprint

Dive into the research topics of 'A simultaneous scheme for solving systems of inclusion and equilibrium problems in a real banach space'. Together they form a unique fingerprint.

Cite this